# SDR AALA201606139009

- Difficulty date: June 12, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 47,922 hours, 20,580 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FORWARD FACING FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT NEEDS REPLACEMENT. REPLACED FLASHLIGHT AT AFT FORWARD FACING F/A JUMP SEAT.
